JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 66
Improvements of Euler-Trapezoidal Type Inequalities with Higher-Order Convexity and Applications

    Authors: Dah-Yan Hwang,  
    Keywords: Hadamard inequality, Euler formula, Convex functions, Integral inequalities, Numerical integration.  
    Date Received: 28/05/03  
    Date Accepted: 12/04/04  
    Subject Codes:

26D15, 26D20.

    Editors: Charles E. M. Pearce,  

We improve a bounds relating to Euler's formula for the case of a function with higher-order convexity properties. These are used to improve estimates of the error involved in the use of the trapezoidal formula for integrating such a function.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login